to Depakote ER 750 mg (500 at night and 250 in the morning) or does it seem better to try more Depakote 1st? I am trying to avoid side effects thats why I'm asking if 2 proven meds are better at a low dose or does staying with just Depakote but going up around 1250 mgs seem like a better option? Thanks
I would think that taking 2 meds instead of 1 would seem to cause more side effects. I'm Bi Polar and have been on just about every med there is for it. Doctors have told me that for extreme mania lithium is the gold standard, however it is an older drug and can have nasty side effects by itself. Lithium is a metallic salt. So, you have to watch fluid intake and get blood tests sometimes. When I took it last the mania went away but I felt sick and run down every day. I told my doctor I wanted off of It. But everyone is different. And you also have to weigh the side effects with the severity of the mania. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2013 • 3 answers
Posted 12 Apr 2015 • 3 answers
Posted 7 Aug 2015 • 1 answer
Posted 11 May 2016 • 1 answer
Posted 2 days 17 hours ago • 1 answer